Nurofen for Children 1-5 Years Strawberry Flavour 200mL

Available Online Only

$19.90
In Stock

Maximum Order Quantity 12

Calculate Shipping

Nurofen for Children 1-5 Years Strawberry 200mL AUST-R 118807

As Nurofen for Children contains ibuprofen it gets to work in 15 minutes helping to reduce your children's fever quickly. The strawberry and orange flavour suspensions are sugar free and colour free, and comes with an easy dosing syringe for easy dosing of younger children.

Why Nurofen for Children 1 to 5 years Oral Suspension?

  • Gets to work to reduce fever in just 15 minutes
  • Lasts for up to 8 hours in fever – so may help your child have a good nights sleep
  • Treats fever, teething, toothache, sore throat, earache, Cold & Flu symptoms headache, minor aches & strains
  • Available in strawberry and orange flavours
  • Colour-free
  • Sugar-free

Dosage

Age of Child Average Weight Dose How often
in 24 hours
1-3 years 10 – 14 kg 5 - 7mL 3 times
3-5 years 14 – 18 kg 7 - 9mL 3 times

Ingredients

Contains 100 mg of ibuprofen per 5mL dose.

Available

From your local Pharmacy in 100mL and 200mL bottles

These doses should be given approximately every 6 to 8 hours, or with a maximum of 3 doses in 24 hours. For short term use only. If you’re ever unsure about the dosage, please ask your pharmacist or GP for advice.

Instructions for proper use of Oral Dosing Device

Shake the bottle well. Push the syringe firmly into the neck of the bottle.
 
Turn the bottle upside down whilst holding the syringe in place.
 
Gently pull the plunger down, drawing the liquid into the syringe.
 
Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid.
Check dosage in device is correct before use. After use: Push cap down, turn and close tightly to engage child resistant feature. Wash the separated syringe parts in warm water and allow to dry (do not boil)
Ingredients
- Contains: sodium chloride and sodium saccharin.

- Contains no: aspirin, alcohol, aspartame or gluten.

- 60mL (maximum daily dose) contain 26.5g of maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.
Warnings
*Do not give to babies under 3 months.

Seek medical advice before giving to children under 12 months. Repeat dose every 6 to 8 hours as necessary (max 3 doses in 24 hrs). Do not exceed stated dose. Excessive use can be harmful. For short term use only. 


DO NOT GIVETO CHILDREN WHO: 
- have stomach ulcers or other stomach disorders.

- have kidney or heart problems.

- are suffering dehydration.

- have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.

Unless a doctor has told you to, do not use during the first 6 months of pregnancy. Do not use during the last 3 months of pregnancy.

If your child's symptoms persist for more than a few days consult your doctor.

Children should take plenty of fluids.
Directions
Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry
 
Ingredients
? Contains: sodium chloride and sodium saccharin.

? Contains no: aspirin, alcohol, aspartame or gluten.

? 60mL (maximum daily dose) contain 26.5g of maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.
Warnings
*Do not give to babies under 3 months.

Seek medical advice before giving to children under 12 months. Repeat dose every 6 to 8 hours as necessary (max 3 doses in 24 hrs). Do not exceed stated dose. Excessive use can be harmful. For short term use only. 


DO NOT GIVETO CHILDREN WHO: ? have stomach ulcers or other stomach disorders.

- have kidney or heart problems.

- are suffering dehydration.

- have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.

Unless a doctor has told you to, do not use during the first 6 months of pregnancy. Do not use during the last 3 months of pregnancy.

If your child's symptoms persist for more than a few days consult your doctor.

Children should take plenty of fluids.
Directions
Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry

(314617)

SKU 314617
Barcode # 9300711778153
Brand Reckitt Benckiser
Shipping Weight 0.4000kg
Shipping Width 0.050m
Shipping Height 0.100m
Shipping Length 0.050m
Unit Of Measure ea

Yes

Be The First To Review This Product!

Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.

Write a product review


More From This Category